# SDR FDEA2020052211028

- Difficulty date: May 21, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 26,222 hours, 4,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Loose
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMEROUS STATUS MESSAGES RELATED TO EICAS CAUTION  AUTOSPEED BRAKES. PSEU 2, PSEU 1, GEAR  CONTROL...AND MANY MORE. ALL CAME ON WHEN CAUTION  CAME UP.   FOUND PSEU #1 LOOSE IN THE RACK, RESET PSEU #1 IN  IT'S RACK REF B777 M.M. 32-08-01-4, VERIFIED #2  PSEU IS SECURE IN IT'S RACK REF B777 M.M.  32-08-01-4, C/W PSEU#1 AND PSEU #2 TEST REF B777  M.M. 32-08-00-5, ALL TEST NORMAL ALL PREVIOUS  STATUS MESSAGES ARE CLEARED. A/C OK TO CONTINNUE.
